# SDR 9611519862

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AN AIR LEAK WAS HEARD IN THE AFT CABIN.  LANDED IN DTW WITHOUT FURTHER INCIDENT.  FOUND APPROXIMATELY 18 TO 20 FASTENERS LOOSE ALONG THE FS 965 SKIN LAP SEAM FROM LONGERON 10L TO 10R.  REPLACED LOOSE FASTENERS.  PRESSURE CHECK REVEALED AN ADDITIONAL AIR LEAK FOUND FROM THE MAIN LANDING GEAR DOWNLOCK INSPECTION COVER.  CLEANED AND LUBRICATED COVER SEAL, PRESSURIZATION CHECK OK.
